Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – S
Sabalka, Lucas
Discrete Morse theory and graph braid groups
Sabloff, Joshua
Obstructions to Lagrangian cobordisms between Legendrians via generating families
Lagrangian cobordisms via generating families: construction and geography
Sabourau, Stéphane
Relative systoles of relative-essential 2-complexes
Sadykov, Rustam
Bordism groups of solutions to differential relations
Saeki, Osamu
Cobordism of Morse functions on surfaces, the universal complex of singular fibers and their application to map germs
Fox property for codimension one embeddings of product of three spheres into spheres
Singular fibers of stable maps of 3-manifolds with boundary into surfaces and their applications
Sagave, Steffen
Group completion and units in I-spaces
Spectra of units for periodic ring spectra and group completion of graded E-infinity spaces
Presentably symmetric monoidal $\infinity$-categories are represented by symmetric monoidal model categories
Sageev, Micah
Periodic flats in cube complexes
Quasiflats in CAT(0) 2-complexes
Sahamie, Bijan
Dehn twists in Heegaard Floer homology
Saihi, Ines
Homotopy groups of diagonal complements
Saito, Masahico
A theorem of Sanderson on link bordisms in dimension 4
Twisted quandle homology theory and cocycle knot invariants
Saito, Sho
On the geometric realization and subdivisions of dihedral sets
Saito, Toshio
Knots in lens spaces with the 3-sphere surgery
Lens spaces obtainable by surgery on doubly primitive knots
Meridional destabilizing number of knots
Sakai, Keiichi
Non-trivalent graph cocycle and cohomology of the long knot space
The space of short ropes and the classifying space of the space of long knots
Sakasai, Takuya
The Magnus representation and higher-order Alexander invariants for homology cobordisms of surfaces
Homology cylinders and the acyclic closure of a free group
Lagrangian mapping class groups from group homological point of view
Sako, Hiroki
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
Salch, Andrew
Moduli of formal A-modules under change of A
A May-type spectral sequence for higher topological Hochschild homology
Saleh, Bashar
Non-commutative formality implies commutative and Lie formality
Salgueiro, António
Fiber surfaces from alternating states
Salter, Nick
Cup products, the Johnson homomorphism, and surface bundles over surfaces with multiple fiberings
Saltz, Adam
An annular refinement of the transverse element in Khovanov homology
Salvatore, Paolo
The topological cyclic Deligne conjecture
Salvetti, Mario
Weighted sheaves and homology of Artin groups
Samuelson, Peter
Character algebras of decorated SL_2(C) local systems
Sánchez Saldaña, Luis
On the algebraic $K$-theory of the Hilbert modular group
Sanders, Beren
Restriction to finite index subgroups as etale extensions in topology, KK-theory and geometry
Sanderson, Brian
The compression theorem III: applications
Santhanam, Rekha
Units of equivariant ring spectra
Saralegi-Aranguren, Martintxo
Steenrod squares on intersection cohomology and a conjecture of M. Goresky and W. Pardon
Šarić, Dragomir
Presentation for the baseleaf preserving mapping class group of the punctured solenoid
Sarkar, Soumen
$\TT^2$-cobordism of Quasitoric $4$-Manifolds
On the integral cohomology ring of toric orbifolds and singular toric varieties
Sarkar, Sucharit
Commutators and squares in free groups
On sutured Floer homology and the equivalence of Seifert surfaces
Moving basepoints and the induced automorphisms of link Floer homology
Sati, Hisham
Spectral sequences in smooth generalized cohomology
Sato, Kouki
Topologically slice knots that are not smoothly slice in any definite 4-manifold
Sato, Masatoshi
A class function on the mapping class group of an orientable surface and the Meyer cocycle
Sato, Takashi
The homotopy types of $\PU(3)$ and $\PSp(2)$-gauge groups
Satoh, Shin
A theorem of Sanderson on link bordisms in dimension 4
The length of a 3-cocycle of the 5-dihedral quandle
Satoh, Takao
On the derivation algebra of the free Lie algebra and trace maps
On the augmentation quotients of \\ the IA-automporphism group of a free group and a free metabelian group
New series in the Johnson cokernels of the mapping class groups of surfaces
Saveliev, Nikolai
Index theory of the de Rham complex on manifolds with periodic ends
Link homology and equivariant gauge theory
Savelyev, Yasha
Gromov K-area and jumping curves in CP^n
Scaduto, Christopher
Klein-four connections and the Casson invariant for non-trivial admissible $U(2)$ bundles
Schaps, Mary
Characterization of line arrangement for which the fundamental group of the complement is a direct product of free groups
Scharlemann, Martin
Surgery on a knot in (Surface x I)
Multiple genus 2 Heegaard splittings: a missed case
Scheimbauer, Claudia
A note on the (infty,n)-category of cobordisms
Scheirer, Steven
Topological complexity of n points on a tree
Scherer, Jérôme
Schick, Thomas
Sheaf theory for stacks in manifolds and twisted cohomology for S1-gerbes
About a conjecture of Daniel H. Gottlieb
Real versus complex K–theory using Kasparov's bivariant KK–theory
Landweber exact formal group laws and smooth cohomology theories
Schirmer, Trenton
A lower bound on tunnel number degeneration.
Schleimer, Saul
Sweepouts of amalgamated 3–manifolds
Uniform hyperbolicity of the curve graph via surgery sequences
Schlenk, Felix
Symplectic embeddings of four-dimensional ellipsoids into integral polydiscs
Schlichtkrull, Christian
The homotopy of infinite symmetric product represents stable homotopy
Group completion and units in I-spaces
Schmidt, Benjamin
On submanifolds in locally symmetric spaces of noncompact type
Schneiderman, Robert
Algebraic linking numbers of knots in 3–manifolds
Higher order intersection numbers of 2-spheres in 4-manifolds
Stable concordance of knots in 3-manifolds
Schoenfeld, Eric
Dimensionally reduced sutured Floer homology as a string homology
Schreve, Kevin
The $L^2$-(co)homology of groups with hierarchies
Action dimension of lattices in euclidean buildings
Schröder, Ingo
Landweber exact formal group laws and smooth cohomology theories
Schroeder, Timothy
The l2-homology of even Coxeter groups
Schultens, Jennifer
Kakimizu complex of Seifert fibered spaces
Schultz, Reinhard
Isovariant mappings of degree 1 and the Gap Hypothesis
Schuster, Björn
K(n) Chern approximations of some fnite groups
Morava K-theory of groups of order 32
Schütz, Dirk
Controlled connectivity of closed 1–forms
Novikov homology of HNN-extensions and right-angled Artin groups
Homology of moduli spaces of linkages in high-dimensional Euclidean space
Intersection homology of linkage spaces in odd dimensional Euclidean space
A Khovanov stable homotopy type for colored links
Framed cobordism and flow category moves
Schwamberger, Eugenia
Schwartz, Lionel
La filtration de Krull de la catégorie U et la cohomologie des espaces
Schwass, James
Schwede, Stefan
Equivalences of monoidal model categories
Scorpan, Alexandru
Existence of foliations on 4–manifolds
Scott, Godfrey
The homeomorphism problem for closed $3$--manifolds
Scott, Jonathan
Hopf algebras up to homotopy and the Bockstein spectral sequence
Scott, Richard
Growth series for vertex-regular CAT(0) cube complexes
Eulerian cube complexes and reciprocity
Scoville, Nicholas
Lusternik–Schnirelmann Category and the Connectivity of $X$
Seaton, Christopher
Generalized orbifold Euler characteristics for general orbifolds and wreath products
Sedgwick, Eric
Sweepouts of amalgamated 3–manifolds
Thin position for a connected sum of small knots
Genus two 3–manifolds are built from handle number one pieces
Segerman, Henry
A generalisation of the deformation variety
Seidel, Paul
Selick, Paul
The decomposition of the loop space of the mod 2 Moore space
Sen, Debasis
Higher cohomology operations and R-completion
Series, Caroline
Limit points of lines of minima in Thurston's boundary of Teichmüller space
Top terms of polynomial traces in Kra's plumbing construction
The diagonal slice of Schottky space
Shalen, Peter
Volume and homology of one-cusped hyperbolic 3-manifolds
The diameter of the set of boundary slopes of a knot
Dehn surgery, homology and hyperbolic volume
Shamir, Shoham
Cellular approximations and the Eilenberg-Moore spectral sequence
Complete intersections and mod p cochains
Shanahan, Patrick
Epimorphisms and boundary slopes of 2-bridge knots
Shchepin, Evgenij
On periodic homeomorphisms of spheres
Shimizu, Tatsuro
An invariant of rational homology 3-spheres via vector fields
Shimokawa, Koya
Finite surgeries on three-tangle pretzel knots
Rational tangle surgery and Xer recombination on catenanes
Shimomura, Katsumi
The beta elements βtp2/r in the homotopy of spheres
Products of Greek letter elements dug up from the third Morava stabilizer algebra
Shin, Hyunshik
Algebraic degrees of stretch factors in mapping class groups
Shioya, Takashi
Parabolic isometries of CAT(0) spaces and CAT(0) dimensions
Shipley, Brooke
A curious example of triangulated-equivalent model categories which are not Quillen equivalent
Postnikov extensions of ring spectra
Equivalences of monoidal model categories
Fixed point adjunctions for equivariant module spectra
An algebraic model for commutative HZ-algebras
Rational SO(2)-equivariant spectra
Shnider, Steven
Relative systoles of relative-essential 2-complexes
Shonkwiler, Clayton
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Shor, Jeremy
A universal bound for surfaces in 3-manifolds with a given Heegaard genus
Short, Hamish
The homeomorphism problem for closed $3$--manifolds
Showers, Patrick
Species substitution, graph suspension, and graded Hopf algebras of painted tree polytopes.
Shulman, Michael
The multiplicativity of fixed point invariants
Siehler, Jacob
Sikora, Adam
Skein theory for SU(n)–quantum invariants
Categorification of the Kauffman bracket skein module of I–bundles over surfaces
Silver, Daniel
Euclidean Mahler measure and twisted links
Twisted Alexander polynomials detect the unknot
On reciprocality of twisted Alexander invariants
Invariants of links in thickened surfaces
Singer, William
Rings of symmetric functions as modules over the Steenrod algebra
Sinha, Dev
Embedding calculus knot invariants are of finite type
Sisto, Alessandro
Virtual amalgamation of relatively quasiconvex subgroups
Embedding relatively hyperbolic groups in products of trees
Thickness, relative hyperbolicity, and randomness in Coxeter groups
Sivek, Steven
Obstructions to Lagrangian concordance
Sixt, Jörg
Even-dimensional l-monoids and L-theory
Slavich, Leone
A geometrically bounding hyperbolic link complement
Smith, Samuel
Solis, Pablo
A proof of the Kauffman-Harary conjecture
Solomon, Ronald
Smith equivalence and finite Oliver groups with Laitinen number 0 or 1
Somberg, Petr
On some adjunctions in equivariant stable homotopy theory
Song, Hyun-Jong
All integral slopes can be Seifert fibered slopes for hyperbolic knots
Song, Jongbaek
On the integral cohomology ring of toric orbifolds and singular toric varieties
Song, Minkyoung
Invariants and structures of the homology cobordism group of homology cylinders
Songhafouo Tsopméné, Paul Arnaud
Formality of Sinha's cosimplicial model for long knots spaces and Poisson algebras
The rational homology of spaces of long links
Soudères, Ismaël
A motivic Grothendieck-Teichmüller group
Spakula, Jan
Spano, Gilberto
A categorification of the Alexander polynomial in embedded contact homology
Sparks, Peter
The double n-space property for contractible n-manifolds
Spitzweck, Markus
Sheaf theory for stacks in manifolds and twisted cohomology for S1-gerbes
Spivak, David
Rigidification of quasi-categories.
Mapping spaces in quasi-categories
Stacey, Andrew
Stable and unstable operations in mod p cohomology theories
Staic, Mihai
Stalder, Yves
Highly transitive actions of free products
Staley, Daniel
Thompson's group F and uniformly finite homology
Stanford, Theodore
Brunnian links are determined by their complements
Stanley, Donald
A remarkable DG-module model for configuration spaces
Algebraic models of Poincaré embeddings
Implications of the Ganea condition
Pretty rational models for Poincaré duality pairs
Stapleton, Nathaniel
Transchromatic generalized character maps
A relative Lubin--Tate theorem via higher formal geometry
Centralizers in good groups are good
Stark, Emily
Intrinsically linked graphs in projective space
Detecting a subclass of torsion-generated groups
Starkston, Laura
Genus-two mutant knots with the same dimension in knot Floer and Khovanov homologies
Surgery along star shaped plumbings and exotic smooth structures on 4-manifolds
Steimle, Wolfgang
On the map of B\"okstedt-Madsen from the cobordism category to $A$-theory
Stelzer, Manfred
The Arone-Goodwillie spectral sequence for $\Sigma^{\infty}\Omega^n$ and topological realization at odd primes
Rectification of weak product algebras over an operad in cat and top and applications
Stephan, Marc
Stable Postnikov data of Picard 2-categories
Stern, Ronald
Reverse engineering small 4-manifolds
Rational surfaces and symplectic 4–manifolds with one basic class
Pinwheels and nullhomologous surgery on 4-manifolds with b^+ = 1
Stimac, Sonja
A classification of inverse limit spaces of tent maps with a non-recurrent critical point
Stipsicz, András
Contact Ozsváth-Szabó invariants and Giroux torsion
Seifert fibered contact three-manifolds via surgery
Symplectic surgeries and normal surface singularities
Singular maps on exotic 4-manifold pairs
Stoffel, Augusto
Dimensional reduction and the equivariant Chern character
Stoffregen, Matthew
Klein-four connections and the Casson invariant for non-trivial admissible $U(2)$ bundles
Stoimenow, Alexander
Euclidean Mahler measure and twisted links
Genus generators and the positivity of the signature
Stoltzfus, Neal
Graphs on surfaces and Khovanov homology
Storm, Peter
Infinitesimal rigidity of a compact hyperbolic 4-orbifold with totally geodesic boundary
Lipschitz minimality of Hopf fibrations and Hopf vector fields
Stošić, Marko
Homological thickness and stability of torus knots
Stover, Matthew
Constructing geometrically equivalent hyperbolic orbifolds
Strickland, Neil
Common subbundles and intersections of divisors
An abelian embedding for Moore spectra
Strom, Jeffrey
Lusternik-Schnirelmann Category of spaces with free fundamental group
Implications of the Ganea condition
Homotopy classes that are trivial mod F
Lusternik-Schnirelmann category, complements of skeleta and a theorem of Dranishnikov
Idempotent functors that preserve cofiber sequences and split suspensions
Su, Zhixu
Rational analogs of projective planes
Suárez-Serrato, Pablo
Minimal entropy and geometric decompositions in dimension four
Suciu, Alexander
Torsion in Milnor fiber homology
Suh, Dong Youp
Properties of Bott manifolds and cohomological rigidity
Cohomological non-rigidity of eight-dimensional complex projective towers
Sullivan, Dennis
Infinity structure of Poincaré duality spaces
Sullivan, Michael
The periodic Floer homology of a Dehn twist
Generating families and augmentations for Legendrian surfaces
Sullivan, Mike
Knots on a positive template have a bounded number of prime factors
Sultan, Harold
The asymptotic cone of Teichmüller space and thickness
Sun, Hongbin
Degree ± self-maps and self-homeomorphisms on prime 3-manifolds
Sun, Xinyu
Suyama, Yusuke
Examples of smooth compact toric varieties that are not quasitoric manifolds
Suzuki, Masaaki
Twisted Alexander polynomials and surjectivity of a group homomorphism
Erratum to: Twisted Alexander polynomials and surjectivity of a group homomorphism
Non-meridional epimorphisms of knot groups
Epimorphisms between $2$-bridge knot groups and their crossing numbers
Suzuki, Sakie
On the universal sl2 invariant of ribbon bottom tangles
On the universal $sl_2$ invariant of boundary bottom tangles
The universal quantum invariant and colored ideal triangulations
Suzuki, Yuhei
Group approximation in Cayley topology and coarse geometry, III: Geometric property $\mathrm{(T)}$
Svane, Anne Marie
A geometric interpretation of the homotopy groups of the cobordism category
Swarup, Gadde
Swenson, Eric
Bootstrapping in convergence groups
The cactus tree of a metric space
Tits rigidity of $\mathrm{CAT}(0)$ group boundaries
Świątkowski, Jacek
Commensurability of graph products
Symington, Margaret
Generalized symplectic rational blowdowns
Symonds, Peter
Smith theory for algebraic varieties
Szabó, Zoltán
Knot Floer homology and rational surgeries
Holomorphic disks, link invariants, and the multi-variable Alexander polynomial
Knot Floer homology and interger surgeries
Szczepański, Andrzej
Spin structures on almost-flat manifolds
Szepietowski, Błażej
Low-dimensional linear representations of the mapping class group of a nonorientable surface
Szűcs, András
Multiplicative properties of Morin maps
Szumiło, Karol
Homotopy theory of cocomplete quasicategories
Localization of cofibration categories and groupoid $c^*$-algebras
Szymik, Markus
Commutative $\mathbb{S}$--algebras of prime characteristics and applications to unoriented bordism